MENU

You are here

Publications

Export 409 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
Journal Article
Dell'Antonio G, Michelangeli A, Scandone R, Yajima K. Lp-Boundedness of Wave Operators for the Three-Dimensional Multi-Centre Point Interaction. Annales Henri Poincaré [Internet]. 2018 ;19:283–322. Available from: https://doi.org/10.1007/s00023-017-0628-4
Cacace S, Chambolle A, DeSimone A, Fedeli L. Macroscopic contact angle and liquid drops on rough solid surfaces via homogenization and numerical simulations. ESAIM: Mathematical Modelling and Numerical Analysis. 2013 ;47:837–858.
Fedeli L, Turco A, DeSimone A. Metastable equilibria of capillary drops on solid surfaces: a phase field approach. Continuum Mechanics and Thermodynamics [Internet]. 2011 ;23:453–471. Available from: https://doi.org/10.1007/s00161-011-0189-6
Dell'Antonio G. Methods of stochastic stability and properties of the Gribov horizon in the stochastic quantization of gauge theories. Stochastic processes, physics and geompetry (Ascona and Locarno, 1988), 302, World Sci.Publishing,NJ(1990) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/817
Agostinelli D, Cerbino R, Del Alamo JC, DeSimone A, Höhn S, Micheletti C, Noselli G, Sharon E, Yeomans J. MicroMotility: State of the art, recent accomplishments and perspectives on the mathematical modeling of bio-motility at microscopic scales. Mathematics in Engineering [Internet]. 2020 ;2:230. Available from: http://dx.doi.org/10.3934/mine.2020011
Agostinelli D, Cerbino R, Del Alamo JC, DeSimone A, Höhn S, Micheletti C, Noselli G, Sharon E, Yeomans J. MicroMotility: State of the art, recent accomplishments and perspectives on the mathematical modeling of bio-motility at microscopic scales. Mathematics in Engineering [Internet]. 2020 ;2:230. Available from: http://dx.doi.org/10.3934/mine.2020011
Belavin A, Dubrovin B, Mukhametzhanov B. Minimal Liouville gravity correlation numbers from Douglas string equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34588
Dal Maso G, Toader R. A model for the quasi-static growth of a brittle fracture: existence and approximation results. Math. Models Methods Appl. Sci., 12 (2002), no. 12, 1773 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1571
Dal Maso G, Toader R. A model for the quasi-static growth of brittle fractures based on local minimization. Math.Models Methods Appl. Sci., 12 (2002) , p.1773-1800. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1621
Dal Maso G, Toader R. A Model for the Quasi-Static Growth of Brittle Fractures: Existence and Approximation Results. Arch. Ration. Mech. Anal. 162 (2002) 101-135 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3056
Dubrovin B, Mazzocco M. Monodromy of certain Painlevé-VI transcendents and reflection groups. Invent. Math. 141 (2000) 55-147 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/2882
Dal Maso G, Skrypnik IV. A monotonicity approach to nonlinear Dirichlet problems in perforated domains. Adv. Math. Sci. Appl. 11 (2001) 721-751 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1555
Cicconofri G, DeSimone A. Motility of a model bristle-bot: A theoretical analysis. International Journal of Non-Linear Mechanics [Internet]. 2015 ;76:233 - 239. Available from: http://www.sciencedirect.com/science/article/pii/S0020746215000025
Cicconofri G, DeSimone A. Motion planning and motility maps for flagellar microswimmers. The European Physical Journal E [Internet]. 2016 ;39:72. Available from: https://doi.org/10.1140/epje/i2016-16072-y
De Marchis F. Multiplicity of solutions for a mean field equation on compact surfaces. Boll. Unione Mat. Ital.(9). 2011 ;4:245–257.
Heltai L, Kiendl J, DeSimone A, Reali A. A natural framework for isogeometric fluid-structure interaction based on BEM-shell coupling. COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING [Internet]. 2017 ;316:522–546. Available from: http://cdsads.u-strasbg.fr/abs/2017CMAME.316.522H
Ansini N, Dal Maso G, Zeppieri CI. New results on Gamma-limits of integral functionals. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/5880
Dabrowski L, Sitarz A. Noncommutative circle bundles and new Dirac operators. Communications in Mathematical Physics. Volume 318, Issue 1, 2013, Pages 111-130 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7384
D'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
D'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
Dabrowski L, Krajewski T, Landi G. Non-linear sigma-models in noncommutative geometry: fields with values in finite spaces. Mod. Phys. Lett. A 18 (2003) 2371-2379 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3215
Dal Maso G, Fonseca I, Leoni G. Nonlocal character of the reduced theory of thin films with higher order perturbations. Adv. Calc. Var. 3 (2010) 287-319 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3754
Heltai L, Arroyo M, DeSimone A. Nonsingular Isogeometric Boundary Element Method for Stokes Flows in 3D. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6326
Dal Maso G, Toader R. On a notion of unilateral slope for the Mumford-Shah functional. NoDEA 13 (2007) 713-734 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2059
Dell'Antonio G, Muminov ZI, Shermatova YM. On the number of eigenvalues of a model operator related to a system of three particles on lattices. J. Phys. A 44 (2011) 315302 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5496

Pages

Sign in